# SDR ABXA9500310

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- System (JASC): 5610 · Flight Compartment Windows
- Part: Hinge Pins
- Part number: 224504259
- Condition: Lack Of Lube
- Location: Co-Pilots Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FIRST OFFICER'S SLIDING WINDOW VERY DIFFICULT TO OPEN.  CLEANED AND LUBED HINGE PINS AND LATCHING MECHANISM.  WINDOW OPS CHECKED GOOD IAW DC-8 MM CHAPTER 56.
